# SDR AALA201901149008

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 59,682 hours, 22,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND L3 DOOR DAMPENER BOTTLES HAD LOW PRESSURE.  SERVICED THE L2 DOOR BOTTLES IAW AMM 52-22-00-614-002-A, AND JC 26L00005005.
